# SDR PIDA07030

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 65C8073525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED FORWARD AND AFT CORNERS OF THE AFT CARGO DOOR LOWER -T- CORD ARE CRACKED.  REPLACED -T- CORD IN ACCORDANCE WITH DRAWING 65C80735 AND SRM 51-30-1.
